Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

PLz help me....something is wrong!

Posted by on Mar. 8, 2009 at 10:25 PM
  • 15 Replies

OK Im having some major issues with myself lately....

I have major depression and have been seeing a psychologist along with taking anti-depressants for the last yr and Im noticing things are gettin WAY worse....Im getting so violent. My bf and I split awhile back becuz we got physical and yes, I did as well as him....well tonight I got sooo worked up at him he was just saying mean things to me I hauled off and punched him in theface again and again and again.....Its like I black out! And when someone gets me mad I have the urge to hurt them soooooo bad. My anger is so violent that Im scaring myself! My patients is all gone....when my son cries for an extended time I have to call a relative to come over cuz I feel I cant be alone....

It just feels like thereis something else wrong beside the depression and its really hurting me and my relationships with others.....I go from crying to balcking out and just catch myself punching someone then I go right back to crying and having an anxiety attack and hyper ventilating till I almost pass out....Does anybody understand?

by on Mar. 8, 2009 at 10:25 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Shanamaria
by on Mar. 8, 2009 at 10:26 PM

Have you talked to the doctor about being bi polar!

jaxTheMom
by on Mar. 8, 2009 at 10:27 PM

Yes, I do understand, and you need to call your doctor first thing in the morning, k?

This is not a normal way to live, you can live better than this, but you need to talk to your doctor about it, immediately. 


mom2dane07
by on Mar. 8, 2009 at 10:28 PM

When is the last time you had a talk with your doctor? Your meds may actually be working backwards on you and you may need to change. Are there certain times when you are ok or do you feel like that all the time? Please get medical attention asap so that they can get you on the right meds. I know that certian antidepressants made me feel completely crazy and out of my mind.

coffeeluvnmom3
by on Mar. 8, 2009 at 10:28 PM


Quoting jaxTheMom:

Yes, I do understand, and you need to call your doctor first thing in the morning, k?

This is not a normal way to live, you can live better than this, but you need to talk to your doctor about it, immediately. 

 

Yes, what she said. Please see someone else if your doctor hasn't helped you after a year...

mrsfiles1206
by on Mar. 8, 2009 at 10:28 PM

I'm so sorry your having to go through this.  I would talk to your DR about it, and maybe take your BF with you so he can explain what he sees on his side it might help get you to proper treatment.  The important thing is you are aware it is gonig on and that will keep you from hurting your child.  Thank god for family. 

nookers
by on Mar. 8, 2009 at 10:40 PM

More than likely you are on the wrong meds. Do you have suicidal thoughts too? I hope you have a Dr. that will listen to you ~ In a moment of calm write down the things that are going on and present it to your MD. I would also ask to have a baseline chemestry panel drawn as well as having your hormone levels checked. If you are having manic periods (mood swings) where you are either "euphorically elated" or deeply depressed I would have you MD eval you for BiPolar disorder. If you are blacking out get someone to watch your child and go to the E.R.

NOOKERS<><
randiedwards87
by on Mar. 8, 2009 at 10:51 PM

I told my physician about my self-injuring and he put me on the anti depressants....he never did any tests what so ever. Do I need to speak with a physcian or psychiatrist? I dont know what dr to go to for help....

nikonme
by on Mar. 8, 2009 at 10:59 PM

Quoting jaxTheMom:

Yes, I do understand, and you need to call your doctor first thing in the morning, k?

This is not a normal way to live, you can live better than this, but you need to talk to your doctor about it, immediately. 



ramblermama
by on Mar. 8, 2009 at 11:00 PM

my friend (a psychologist) said this (im quoting)

"well you tend to habituate to antidepressants after a while and they dont work like they used to. If I had to guess Id say she was misdiagnosed initially and she's probably bipolar or maybe has some kind of dissociative disorder coupled with borderline personality characterisitcs. I don't think the antidepressants are necessarily hurting her (though I cant say for sure depending on what meds and dosage shes on) but I doubt theyre helping"

:) hope that helps he also suggested you see a psych nurse or psychologist tomorrow or asap

I'm a prochoice, married, disposable diapering, private bfing, circumcising, vaxing, not cosleeping, spanking, body modifying, WOTH college educated mommy who is not below you for my choices.


stormcris
by on Mar. 8, 2009 at 11:02 PM

It can be your meds are working against you.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)